EconPapers    
Economics at your fingertips  
 

Efficiency properties of non-linear pricing schedules without the single-crossing condition

Tommy Andersson

Economics Letters, 2008, vol. 99, issue 2, 364-366

Abstract: This paper investigates efficiency properties of profit-maximizing non-linear outlay schedules. It demonstrates that some well-known efficiency characteristics of the profit-maximizing non-linear outlay schedule may not continue to hold when the single-crossing condition is relaxed.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00293-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:2:p:364-366

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-16
Handle: RePEc:eee:ecolet:v:99:y:2008:i:2:p:364-366